# SDR AALA202409114284

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 22,616 hours, 8,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE IS AT ZERO. PERFORMED CHARGING OF R2 DOOR ASSIST BOTTLE/DAMPENER PER AMM 52-10-00.
